MathSciNet Relay Station
MathSciNet bibliographic data
MR2407948 (2010g:60048) 60E15 (60B20)
Rudelson, Mark; Vershynin, Roman The Littlewood-Offord problem and invertibility of random matrices. Adv. Math. 218 (2008), no. 2, 600–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement